# SDR REXA200900115

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 16,515 hours, 13,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT CREW HEARD A LOUD NOISE FROM THE RIGHT FRONT OF THE AIRCRAFT.  THE SOUND INCREASED WITH AIRSPEED.  THERE WERE ALSO INTERMITTENT STALL FAIL CAUTION MESSAGE THROUGHOUT THE EVENT.  THE CREW CONTINUED CLIMB AND LIMITED SPEED TO 250 KIAS.  THE SOUND WAS LOUD ENOUGH TO BE HEARD IN THE CABIN AND MADE COMMUNICATION BETWEEN THE PILOTS DIFFICULT.  MAINT AND DISPATCH WERE CONTACTED AND CREW ELECTED TO RETURN TO KGRR.  AFTER AN UNEVENTFUL ARRIVAL AND APPROPRIATE MAINT ACTION THE FLIGHT DEPARTED AGAIN TO KMEM.  AFTER LANDING AN INSPECTION OF THE AIRCRAFT REVEALED AN OPEN O2 SERVICE DOOR AND THE FILLER CAP OFF.  SOME PAINT DAMAGE WAS NOTED FROM THE FILLER CAP AND CHAIN.
